You might be actually coming down with a flu. All of those symptoms are warning signs you might get it. If you do end up getting it go to the doctor within the first 48 hours preferably the first and ask to see if your doctor had tamiflu so it can stop it. :)
Your symptoms could be due to upper respiratory infection. This can cause a post nasal drip and irritate the throat. The bleeding can occur due to congestion. The symptom described could most probably be due to a viral infection. The treatment for viral infection is lots of rest, plenty of oral fluids and antipyretics like OTC Tylenol to control the fever/pain and anti-inflammatory OTC medications like ibuprofen. Ensure to take the medications after food. If the symptoms are getting worse or if you develop additional symptoms please consult your primary care physician.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.